# SDR SWAA2020020544154

- Difficulty date: January 27, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS. 663 VAPOR WEB HAD CRACK EMITTING FROM PREVIOUS REPAIR. / REPAIRED WEB PER SRM.
